# SDR DALA2023063005239

- Difficulty date: June 28, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 88,439 hours, 17,190 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 L CTR ENT DOOR EICAS MSG ILLUMINATED WITH DOOR CLOSED AND ARMED AN ENTRY DOORS LIGHT ON OVERHEAD PANEL EXTINGUISHED. CORRECTIVE ACTION: FOUND L DCU C/B OUT. RESET C/B AND CYCLED L CTR ENTRY DOOR AND OPS NML. OK FOR SVC (8956585)
